Topological Invariants for Lines. Clementini, E. & Felice, P. D. IEEE Trans. Knowl. Data Eng., 10(1):38-54, 1998.
Topological Invariants for Lines. [link]Link  Topological Invariants for Lines. [link]Paper  bibtex   
@article{journals/tkde/ClementiniF98,
  added-at = {2015-09-08T00:00:00.000+0200},
  author = {Clementini, Eliseo and Felice, Paolino Di},
  biburl = {http://www.bibsonomy.org/bibtex/2c0a72aa0ecdf79e1d7ef07bae8644e95/dblp},
  cite = {conf/cosit/Zimmermann93},
  ee = {http://doi.ieeecomputersociety.org/10.1109/69.667085},
  interhash = {22fd545eec33dcef43bcc612056e4d57},
  intrahash = {c0a72aa0ecdf79e1d7ef07bae8644e95},
  journal = {IEEE Trans. Knowl. Data Eng.},
  keywords = {dblp},
  number = 1,
  pages = {38-54},
  timestamp = {2015-09-09T11:38:58.000+0200},
  title = {Topological Invariants for Lines.},
  url = {http://dblp.uni-trier.de/db/journals/tkde/tkde10.html#ClementiniF98},
  volume = 10,
  year = 1998
}
Downloads: 0